Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The center of a convex set


Author: Teck Cheong Lim
Journal: Proc. Amer. Math. Soc. 81 (1981), 345-346
MSC: Primary 46B20; Secondary 47H10
DOI: https://doi.org/10.1090/S0002-9939-1981-0593489-7
MathSciNet review: 593489
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B20, 47H10

Retrieve articles in all journals with MSC: 46B20, 47H10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0593489-7
Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society